Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 124, NWS Huntsville, AL

June 4, 2012Franklin County, Lawrence County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jun 4, 2012, 3:19 AM CDT for Franklin County, Lawrence County, Alabama. It was in force for 11 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2012, 3:19 AM CDT (08:19 UTC)
Expired
Jun 4, 2012, 3:30 AM CDT
In force
11 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Franklin County, AL, Lawrence County, AL

The radar

The Columbus AFB radar (KGWX), 108 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 3:35 AM CDTTSTM WND GST 556 Wsw Moulton, ALCWOP STATION AR430 RECORDED A WIND GUST OF 55 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
561 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

595 
WUUS54 KHUN 040819
SVRHUN
ALC059-079-040845-
/O.NEW.KHUN.SV.W.0124.120604T0819Z-120604T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
319 AM CDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...
  SOUTHERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 345 AM CDT

* AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  NEWBURG...OR ABOUT 11 MILES EAST OF RUSSELLVILLE...AND MOVING
  SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MT HOPE...HATTON...
  LANDERSVILLE...
  MOULTON...
  WREN...SPEAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3446 8763 3457 8755 3457 8752 3458 8751
      3460 8751 3445 8711 3442 8711 3440 8711
      3429 8718 3429 8731
TIME...MOT...LOC 0819Z 298DEG 27KT 3449 8751

$$
1 follow-up statement
727 
WWUS54 KHUN 040830
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
330 AM CDT MON JUN 4 2012

ALC059-079-040840-
/O.CAN.KHUN.SV.W.0124.000000T0000Z-120604T0845Z/
FRANKLIN AL-LAWRENCE AL-
330 AM CDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAWRENCE AND
NORTHEASTERN FRANKLIN COUNTIES IS CANCELED...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.

LAT...LON 3446 8763 3457 8755 3457 8752 3458 8751
      3460 8751 3445 8711 3442 8711 3440 8711
      3429 8718 3429 8731
TIME...MOT...LOC 0830Z 298DEG 27KT 3445 8742

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 11:59 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jun 3, 11:59 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1159 PM CDT SUN JUN 3 2012

.UPDATE...
FOR 06Z TAFS

&&

.DISCUSSION...
/ISSUED 843 PM CDT SUN JUN 3 2012/
MULTICELL SEVERE CLUSTERS CONTINUE TO MOVE EAST-SOUTHEAST THROUGH
WEST AND INTO MIDDLE TENNESSEE AS OF 01Z. WILL BE CONTINUING WITH THE
CURRENT STORM TIMING AND TOR WATCH FOR THE FORECAST AREA OVERNIGHT
BASED UPON RECENT TRENDS. WILL BE UPDATING THE ZONES SOON TO CHANGE
THE WORDING INVOLVING THE PRECIP CHANCES FOR THE AREA OVERNIGHT. WILL
KEEP THE REST OF THE FORECAST AS IS.

TT

&&

.AVIATION...
FOR 06Z TAFS...BROKEN LINE OF STRONG TO SEVERE STORMS CONTINUE TO
MOVE THROUGH THE FORECAST AREA AS OF 05Z. HAVE LOWERED VISIBILITIES
FOR EXPECTED HEAVY RAINFALL AT BOTH HSV AND MSL UNTIL BETWEEN 09Z TO
10Z. WILL CONTINUE WITH AT LEAST VCTS CONDITIONS AT BOTH TAF SITES
UNTIL EARLY AFTERNOON FOR THE AREA. VFR CONDITIONS ARE EXPECTED FOR
THE AREA FOR THE REST OF THE FORECAST PERIOD.

TT

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jun 4, 2:27 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
226 AM CDT SUN JUN 3 2012

ALZ001>010-016-TNZ076-096-097-041000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
226 AM CDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

ISOLATED LIGHTNING STRIKES ARE POSSIBLE FOR AREAS EAST OF INTERSTATE
65 FOR THE REMAINDER OF TONIGHT.

AS ANOTHER THUNDERSTORM COMPLEX SLIDES TOWARD THE TENNESSEE VALLEY
FROM THE NORTHWEST...ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED
FOR AREAS WEST OF INTERSTATE 65 TONIGHT. THESE STORMS WILL BRING
LOCALLY HEAVY RAINFALL IN ADDITION TO FREQUENT LIGHTNING...SMALL
HAIL...AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORMS ARE EXPECTED THROUGH THE DAY ON MONDAY...AND THE
STRONGEST STORMS WILL BE CAPABLE OF DAMAGING WINDS...LARGE HAIL...AND
LOCALLY HEAVY RAINFALL. THUNDERSTORM CHANCES WILL TAPER OFF BY LATE
MONDAY NIGHT AS A COLD FRONT SAGS SOUTH OF THE TENNESSEE VALLEY.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IN
NOT ANTICIPATED FOR THE REMAINDER OF THE OVERNIGHT...HOWEVER
ACTIVATION MAY BE REQUESTED ON MONDAY.

TT/JLL

In the hours before

Local storm report, Jun 4, 12:28 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1228 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HAIL             RIPLEY                  34.76N 87.12W
06/04/2012  E1.00 INCH       LIMESTONE          AL   TRAINED SPOTTER

            QUARTER SIZE HAIL WAS REPORTED.

&&

TT
Special weather statement, Jun 4, 12:28 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1228 AM CDT MON JUN 4 2012

ALZ009-010-040615-
DE KALB-JACKSON-
1228 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND JACKSON COUNTIES UNTIL
115 AM CDT...

AT 1228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PISGAH...OR 11 MILES NORTH OF
RAINSVILLE...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND VERY HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HENAGAR...FLAT ROCK.
  BEATY CROSSROADS...IDER.
  HAMMONDVILLE...VALLEY HEAD.
  MENTONE...SULPHER SPRINGS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3449 8557 3447 8556 3446 8558 3443 8558
      3437 8562 3447 8607 3447 8609 3450 8610
      3487 8597 3481 8556 3453 8551
TIME...MOT...LOC 0528Z 283DEG 32KT 3464 8581
Local storm report, Jun 4, 1:23 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
123 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     ATHENS                  34.80N 86.97W
06/03/2012                   LIMESTONE          AL   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A HOUSE AND A CAR BY THUNDERSTORM
            WINDS.

1040 PM     TSTM WND DMG     ATHENS                  34.80N 86.97W
06/03/2012                   LIMESTONE          AL   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A HOME AND A CAR BY THUNDERSTORM
            WINDS.

1040 PM     TSTM WND DMG     ATHENS                  34.80N 86.97W
06/03/2012                   LIMESTONE          AL   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A HOME AND A CAR BY THUNDERSTORM
            WINDS.

1145 PM     TSTM WND DMG     3 SW CHEROKEE           34.73N 88.00W
06/03/2012                   COLBERT            AL   TRAINED SPOTTER

            A FEW TREES DOWNED AND A SHUTTER BLOWN OFF OF A HOME BY
            THUNDERSTORM WINDS.

1205 AM     TSTM WND DMG     2 W CHEROKEE            34.76N 88.00W
06/04/2012                   COLBERT            AL   EMERGENCY MNGR

            SEVERAL POWER LINES WERE DOWNED BY THUNDERSTORM WINDS.

1205 AM     TSTM WND DMG     TUSCUMBIA               34.73N 87.71W
06/04/2012                   COLBERT            AL   EMERGENCY MNGR

            SEVERAL POWER LINES WERE DOWNED BY THUNDERSTORM WINDS.

1214 AM     TSTM WND DMG     SHEFFIELD               34.77N 87.70W
06/04/2012                   COLBERT            AL   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A HOME BY THUNDERSTORM WINDS.

1220 AM     HAIL             RIPLEY                  34.76N 87.12W
06/04/2012  E1.00 INCH       LIMESTONE          AL   TRAINED SPOTTER

            QUARTER SIZE HAIL WAS REPORTED.

&&

JLL
Special weather statement, Jun 4, 1:28 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
128 AM CDT MON JUN 4 2012

ALZ008-010-040700-
DE KALB-MARSHALL-
128 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND MARSHALL COUNTIES
UNTIL 200 AM CDT...

AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PAINTER...OR 7 MILES NORTHEAST OF
ALBERTVILLE...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LATHAMVILLE...GERALDINE.
  CROSSVILLE...SKIRUM.
  COLLINSVILLE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3425 8578 3425 8580 3424 8581 3423 8584
      3420 8584 3419 8584 3419 8599 3427 8624
      3444 8617 3433 8569
TIME...MOT...LOC 0628Z 287DEG 34KT 3433 8610
Local storm report, Jun 4, 1:35 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
135 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     1 S HARTSELLE           34.43N 86.93W
06/04/2012                   MORGAN             AL   EMERGENCY MNGR

            TREE REPORTED DOWN ALONG SPARKMAN STREET SOUTH OF
            HARTSELLE. TIME ESTIMATED BASED ON RADAR.

1244 AM     TSTM WND DMG     S TRINITY               34.60N 87.09W
06/04/2012                   MORGAN             AL   EMERGENCY MNGR

            THUNDERSTORM WINDS BLEW A TREE DOWN THAT TOOK OUT SOME
            POWERLINES ALONG NORTH SENACA SPRINGS DRIVE IN TRINITY.
            UTILITY CREWS WORKING TO REPAIR LINES.

&&

DJN
Local storm report, Jun 4, 1:36 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
136 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     ATHENS                  34.80N 86.97W
06/03/2012                   LIMESTONE          AL   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A HOUSE AND A CAR BY THUNDERSTORM
            WINDS.

1040 PM     TSTM WND DMG     ATHENS                  34.80N 86.97W
06/03/2012                   LIMESTONE          AL   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A HOME AND A CAR BY THUNDERSTORM
            WINDS.

1040 PM     TSTM WND DMG     ATHENS                  34.80N 86.97W
06/03/2012                   LIMESTONE          AL   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A HOME AND A CAR BY THUNDERSTORM
            WINDS.

1145 PM     TSTM WND DMG     3 SW CHEROKEE           34.73N 88.00W
06/03/2012                   COLBERT            AL   TRAINED SPOTTER

            A FEW TREES DOWNED AND A SHUTTER BLOWN OFF OF A HOME BY
            THUNDERSTORM WINDS.

1205 AM     TSTM WND DMG     TUSCUMBIA               34.73N 87.71W
06/04/2012                   COLBERT            AL   EMERGENCY MNGR

            SEVERAL POWER LINES WERE DOWNED BY THUNDERSTORM WINDS.

1205 AM     TSTM WND DMG     2 W CHEROKEE            34.76N 88.00W
06/04/2012                   COLBERT            AL   EMERGENCY MNGR

            SEVERAL POWER LINES WERE DOWNED BY THUNDERSTORM WINDS.

1214 AM     TSTM WND DMG     SHEFFIELD               34.77N 87.70W
06/04/2012                   COLBERT            AL   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A HOME BY THUNDERSTORM WINDS.

1220 AM     HAIL             RIPLEY                  34.76N 87.12W
06/04/2012  E1.00 INCH       LIMESTONE          AL   TRAINED SPOTTER

            QUARTER SIZE HAIL WAS REPORTED.

1240 AM     TSTM WND DMG     1 S HARTSELLE           34.43N 86.93W
06/04/2012                   MORGAN             AL   EMERGENCY MNGR

            TREE REPORTED DOWN ALONG SPARKMAN STREET SOUTH OF
            HARTSELLE. TIME ESTIMATED BASED ON RADAR.

1244 AM     TSTM WND DMG     S TRINITY               34.60N 87.09W
06/04/2012                   MORGAN             AL   EMERGENCY MNGR

            THUNDERSTORM WINDS BLEW A TREE DOWN THAT TOOK OUT SOME
            POWERLINES ALONG NORTH SENACA SPRINGS DRIVE IN TRINITY.
            UTILITY CREWS WORKING TO REPAIR LINES.

&&

DJN

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:04 PM CDTSpecial Weather StatementHUNLimestone26 min
Jun 3, 10:07 PM CDTSpecial Weather StatementHUNMadison23 min
Jun 3, 10:21 PM CDTSevere Thunderstorm WarningHUNLimestone24 min
Jun 3, 10:48 PM CDTSpecial Weather StatementHUNJackson27 min
Jun 3, 11:10 PM CDTSpecial Weather StatementHUNMadison35 min
Jun 3, 11:12 PM CDTFlash Flood WarningHUNLauderdale, Limestone3 hr
Jun 3, 11:21 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale24 min
Jun 3, 11:41 PM CDTSpecial Weather StatementHUNJackson49 min
Jun 3, 11:46 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale29 min
Jun 4, 12:05 AM CDTSpecial Weather StatementHUNLimestone25 min
Jun 4, 12:12 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone27 min
Jun 4, 12:28 AM CDTSpecial Weather StatementHUNDeKalb, Jackson47 min
Jun 4, 12:33 AM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan27 min
Jun 4, 1:28 AM CDTSpecial Weather StatementHUNDeKalb32 min
Jun 4, 4:06 AM CDTSpecial Weather StatementHUNColbert24 min
Jun 4, 4:31 AM CDTSpecial Weather StatementHUNColbert29 min
Jun 4, 4:40 AM CDTSpecial Weather StatementHUNCullman35 min
Jun 4, 4:47 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin43 min
Jun 4, 4:59 AM CDTSpecial Weather StatementHUNColbert, Lawrence46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.